# SDR QXEA200301479

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,311 hours, 6,038 cycles
- System (JASC): 2440 · External Power System
- Part: Connector
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE NOTICED DISCHARGE OF BATTERIES FOLLOWED BY OBSERVATION OF SMOKE FROM GPU RECEPTICAL. INSPECTED AND FOUND GROUND POWER UNIT PLUG MALFUNCTIONED. CLEANED RECEPTICAL AND REMOVED AND REPLACED PLUG.
